# SDR DXTA2024050811701

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 448 hours, 349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Misinstalled
- Location: Door Handle
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE IS RUBBING/GRINDING/BINDING TO THE POINT PAINT IS COMING OFF, IN ADDITION, GREEN FLAG IN VISOR IS ONLY PARTIALLY SHOWING FROM INSIDE WHEN DOOR IS LOCKED.  ACTUATED MAIN DOOR FROM THE OUTSIDE AND FROM THE INSIDE NOTING THAT WHEN CLOSED AND LOCKED FROM THE INSIDE, UPPER FWD GREEN LOCKED INDICATOR FLAG IS PARTIALLY BLOCKED FROM VIEW. OPENED THE MED & NOTED WHEN ACTUATING DOOR HANDLE WAS LIGHTLY RUBBING ON THE FWD AIRSTAIR TRIM PANEL LEAVING A RED STREAK FROM RED PAINT ON HANDLE. REMOVED AIRSTAIR TRIM FAIRINGS & AIRSTAIRS. ON INSPECTION OF AIRSTAIRS, NOTED ALUMINUM TAPE HOLDING SOUND DEADENING BLANKET ON UNDERSIDE OF STEPS HAD BEGUN TO COME OFF & PARTIALLY BLOCKING UPPER FWD LOCK INDICATOR WINDOW. REAPPLIED TAPE IN POSITION AROUND HANDLE PERIPHERY OF SOUND DEADENING BLANKET & VERIFIED NO LOCK INDICATOR WINDOWS OBSTRUCTED. INSPECTED INTERIOR DOOR HANDLE INSTALLATION & RIGGING,  FOUND HANDLE LOCKING BOLT INSTALLED INCORRECTLY, NOT ALLOWING FOR CORRECT CLEARANCE BETWEEN HANDLE & STAIR TRIM PANEL. LOOSENED BOLT & NUT, ADJUSTED TO ALLOW FOR CLEARANCE. TIGHTENED BOLT AND NUT IN CORRECT POSITION. REINSTALLED AIRSTAIRS & TRIM PANELS IAW AMM 52-14-00. CLEANED RED PAINT FROM TRIM PANEL & PERFORMED F/T IAW AMM 52-11-23, NO DEFECTS.  CLOSED MED FROM THE INSIDE & INSPECTED ALL LOCK INDICATOR WINDOWS & VERIFIED ALL WINDOWS ARE UNOBSTRUCTED & DOOR HANDLE OPS SMOOTHLY.
